# SDR IPXA1164182

- Difficulty date: December 26, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 8,317 hours, 5,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR VALIDATION SURVEY,REPAIR OF BULK CARGO FLOORBOARD 162HF.  FABRICATED BULK CARGO FLOORBOARD NR162HF IAW EO A300-5320-16407-E, APPENDIX D.
